# SDR SWAA2022052600599

- Difficulty date: April 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H TRANSITION ANGLE UPPER SURFACE AROUND NUT PLATE HOLES BS 500A TO BS 500F.REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .014 INCHES. DAMAGE FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS AS GIVEN IN SRM 53-00-53-1A-2.CUT AND REMOVED L/H TRANSITION ANGLE FROM STA 480+10-500E+10 I.A.W SRM 53-00-53-2R-5. PREVIOUS REPAIR PARTS IN CORRECTIVE ACTION #3 WERE DISCARDED. INSPECTED NEWLY FABRICATED REPAIR SPLICE AND SHIMS PER SRM 53-00-53-2R-5 AND EA 22-153-01343-WIP1 (CORRECTIVE ACTION #5); INSTALLED REPAIR PARTS IAW WITH SRM 53-00-53-2R-5 AND EA 22-153-01343-WIP1. FAULT ID #[TTG8Q00CA7PK]; INSTALLED REPAIR PARTS IAW WITH SRM 53-00-53-2R-5 AND EA 22-153-01343-WIP1. CHANGED TO LEVEL 2
